# SDR AWXA200300265

- Difficulty date: March 13, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 33,724 hours, 14,646 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 26
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 26 LT WAS INOPERATIVE. MAINTENANCE REPAIRED WALL PLUG CONNECTOR FOR EMERGENCY ESCAPE PATH LIGHT SEAT ROW 26 LT, OPERATIONAL CHECK WAS GOOD.
